# SDR BB06004

- Difficulty date: January 19, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - UPON ARRIVAL IN CLT, CREW RECEIVED A LEFT DUCT LEAK EICAS MESSAGE ALONG WITH LEFT ENGINE EEC AND LIMITER FAULTS.  MESSAGE AND FAULTS APPEARED AT ENGINE THROTTLE BACK.  FLIGHT LANDED WITHOUT INCIDENT.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BLOWN DUCT OUTBOARD OF LEFT ENGINE PYLON AND REPAIRED DAMAGED WIRING.
